# SDR 98FDEA00127

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE AFT CARGO, BS 1183 BULKHEAD LOWER END OF VERTICAL STIFFENER AT RBL 8.0 CRACKED IN I/B RADIUS (INITIAL CRACK LENGTH 1.875.).  INSTALLED RBL 8 VERTICAL BEAM MODIFICATION AND REPAIR PER S/B 53-175R2, AD 90-06-09 AND DRAWING 65C29080 GN7.
